The asymptotics of the determinant function for a class of operators

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

Let A be an elliptic pseudodifferential operator on a closed manifold M and ord A > dim M. We derive the asymptotics of logdet(l +εAl) when e → ∞. The constant term of this asymptotics equals − log det A.

Original languageEnglish (US)
Pages (from-to)169-178
Number of pages10
JournalProceedings of the American Mathematical Society
Volume107
Issue number1
DOIs
StatePublished - Sep 1989
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The asymptotics of the determinant function for a class of operators'. Together they form a unique fingerprint.

  • Cite this